# SDR ASMF200406035

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 42,564 hours, 27,506 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Part time: 3,450 hours, 2,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AHRS AND FLIGHT DIRECTOR BUSES FAILED, (SIF) LIGHT TURNED ON, N2 INDICATION OUT OF LIMITS AND N1 INDICATION INOPERATIVE. CIRCUIT BREAKERS B5, F1, C11, F8, C1 AND F12 WERE TESTED IAW MM, ALL CORRECT. CIRCUIT BREAKERS C13, C4, C12, C3, E9, E21, E20, E8, C1, C2, C10 AND C11 WERE TESTED IAW MM. PS4 LINE WAS CLEANED AND ENGINE WAS RUNNING IAW MM 73-12-02, TEST CORRECT. N1 GENERATOR INDICATION WAS CHECKED, ALL CORRECT. DURING OVERNIGHT SERVICE, AHRS WAS REPLACED IAW MM, FD WITH STP AND STALL SYSTEM TESTS WERE PERFORMED IAW MM, RESPECTIVELY, ALL CORRECT. RT ENGINE TRIM WAS PERFORMED AND LT ENGINE INDICATION, ADJUSTMENT AND TEST WERE PERFORMED IAW MM, ALL CORRECT.
